4

Days

10+

Events

50+

Countries

1000+

International Delegation

30000+

Visitors

1

Venue

Largest Congregation of Gaming, Animation, VFX, E-Sports And Entertainment Events In India

Indiajoy is an aggregator platform, bringing together prestigious International events in one place to unfold opportunities for Investors, Corporations, Studios, Content Developers, Delegates, Consumers, Hardware manufacturers and students, through series of Networking, Trade Exhibitions, Product Launches, B2B and B2C events.

Indiajoy 2019 events

gaming events in india 2019

The India Game Developer Conference

Date: 22nd and 23rd Nov
Venue: HICC

gaming events in india 2019
Film Events in Hyderabad

DesiToons

Date: 21st Nov
Venue: HICC

Film Events in Hyderabad

Indywood Film Market

Date: 20th and 21st Nov
Venue: HICC

Influencer Events In Hyedabad

Influencer connect

Date: 22nd and 23rd Nov
Venue: HICC

Music Events in Hyderabad

Indiajoy Music Fest

Date: 20th, 21st and 22nd Nov
Venue: HICC

Design Events in Hyderabad

Association of Designers of India

Date: 20th Nov
Venue: HICC

Events in Hyderabad

OTT Pluse

Date: 20th Nov
Venue: HICC

Events in Hyderabad 2019

Pencils and Pixels

Date: 20th,21st and 22nd Nov
Venue: HICC

Asifa India

Date: 14th Nov
Venue: HICC

Influencer Events In Hyedabad

VFX Summit

Date: 20th and 21st Nov
Venue: HICC

Events Schedule

IndyWood

The confluence of world cinema and brings together passion and aspiration enabling enthusiasts to meet, connect and showcase.

ITINERARY



COMING SOON...

VFX Summit

The amazing two-day event will feature panels, discussions and networking with an array of distinguished animation and visual effects professionals.

ITINERARY


Day 1
Time slot Topic Speaker
11:20-12:00 VFX – State of the Art 2019 & Roadmap 2020 – 2023 Biren Ghose
12:00-12:30 38 years of Digital. VFX & How We Got to Where We are Now – Tim’s Historical Perspective. Tim McGovern
12:00 PM - 1:15 PM Lunch
01:15-01:45 Trends in VFX Industry Anil Wanwari
01:45-02:15 The growth of VFX in India – Red Chillies Ronak Sanghadia
02:15-02:45 VFX for Sacred Games and Bhavesh Joshi Arpan Gaglani
02:45-03:15 Digital Performance and Virtual Production in India: Changing the paradigm of Indian M&E Parth shah
03:15-04:00 VFX break down of Robot 2.0 Srinivas Mohan
04:00-04:15 Tea and Coffee break
04:15-05:00 The growth of VFX in India – Red Chillies Ronak Sanghadia
04:15-05:00 Deep dive into texturing workflows with Substance for the VFX Pipelines Keerthan
05:00-05:45 Autodesk
05:45-06:30 The Lion King- What it takes Payal dani and Kranti Sarma

OTT Pluse

OTT Pulse, a one day conclave within Indiajoy, brings together all the stakeholders of the new media world, i.e. top OTT channels and content providers. With the rise of new media, the conclave will focus on the current trends, the growth and the future of New Media.

ITINERARY


Time Events
9:00 - 10:00 am Registration / Badge Pickup /Inviting the crowd to the auditorium
10:00 - 11:00 am ( 60 mins ) + 15 min Buffer Indiajoy Inauguration
MC Intro
Welcoming the distinguished guests to the dias with introduction
MC invites Rajiv, TVAGA President for welcome speech
Rajiv Gives welcome address
MC invites Minister of IT, Shri KT Rama Rao garu to give his address
Minister of IT, Shri KT Rama Rao garu to speak
MC invites Alu Aravind garu to speak
Alu Aravind garu Speaks
MC invites Jayesh Ranjan to speak
Jayesh Ranjan garu Speaks
Mc invites Celebrity guest
Celebrity guest speaks
MC invites Vijay Subramanium
Vijay Subramanium Speaks
MC invites Sridhar, VP of TVAGA to speak
Sridhar Speaks
MC invites ( Madhav Reddy ) Mike, General Secretary of TVAGA
Mike Speaks
MC calls for the Lighting of the lamp
Lighting of the Lamp
MC declares the event open.
Closing remarks by MC
11:15-12:00 (45 mins) MC makes the announcement
Amazon Showcase Fireside Chat - Akshay Rathi Family Man Video clipping/ Guests settling on the dias
MC introduces Akshay rathi on dias
Akshay Rathi introduces Raj DK & Vjay subramanium
Fire side chat with Raj Dk & Vijay
Q & A
12:00 -12:30 ( 30 min ) Moderator : Girish Menon Fireside Chat with VOOT Gaurav Rakshit - Decoding the digital entertainment Landscape Moderator : Girish Menon
12:35 pm - 01:30 pm (1 hr +) Lunch
01:30 pm—02:15 pm (45 mins) ZEE 5 Showcase
Moderator: Gayaratri Aparna A - Keynote
ZEE5 Showreel
Anish Kuruvilla, Satyadev, VishnuManchu, Amala Akkineni, Prasad
Showcase of ZEE5 Telugu originals
Q & A
02:15 pm- 2:30 pm (15 mins) HP Enterprise Keynote and Showreel
2: 30 pm—03:00 pm (30 mins) Directors Panel
Moderator: Gayatri MC introduces the Panelists
Directors - Mallik, Anish, Sankalp, Tharun
Topic : Lights Camera Action, Rise of Regional content on OTT .
03:00 pm- 3:45 pm (45 mins) 15 Min buffer Viu Showcase
Viu Showcase -Moderator: Hemanth Mc Welcomes back the audience
VIU keynote
MC introduces the ENE team
Viu video/trailer on the screen
Closing remarks by MC
Q&A
4: 00 pm - 4:15 (15 mins) Tea break
4:15 pm- 4:45 pm (30 mins) Creative writing for OTT - Panel Discussion
Moderator: Sowmya MC introduces the Panelists
TVF Rajesh, Viren VIU, Prasad ZEE5
Topic : Storytelling for new age media
4:45 pm- 5:30 pm (30 mins) Producers
Moderator: Hemanth MC introduces the Panelists
Producers- Sharrat , Sanjay , Rahul , Ram, Ajay
Topic : How to thrive and survive in niche a OTT Industry
6 pm- 7:00 pm (60 mins) Creators Masterclass with Nandini Reddy and David Freeman
Moderator: Ajit Thakur why is OTT a great opportunity for young creators? What and how should you pitch? A chance for budding writers, directors and producers to understand OTT content with the “oh baby” director.

IndiaJoy Music Festival

Pandora is bringing some of India’s premier musicians and artists to come together for a mega music festival on the IndiaJoy week. The music festival will be a great place to relax and unwind after each long day of keynotes, discussions, networking and gaming.

ITINERARY



6pm-7pm 7pm-8pm 8pm-9pm
20 November Caprico Band Shawrule Rapper(Gully Gang) DJ Kanny

IFM

Time Events Venue
10:30 am IFM Inauguration Ceremony HICC Main Hall
10:30 am - 06:00 pm Film Market Expo
12:00 PM - 01:00 PM FWorkshop by Zeiss: Zeiss - Consumer Optics by Mr. Peter Dorai (Regional Cine Manager, Consumer Products Division of Zeiss) Meeting Room Level 1
01:00 PM - 02:00 PM LUNCH BREAK
02:30 PM - 03:30 PM Workshop by RED: RED Ranger Monstro Demo by Mr. Mandar Dewalkar (Tech Support - RED Digital Cinema - India) Meeting Room Level 1
03:45 PM - 04:45 PM Panel Discussion: A technical conversation on the challenges for Cinematographers with the increasing use of VFX in Cinema Master
05:00 PM - 06:00 PM Master Class: An interactive session by a DOP
06:30 PM - 08:00 PM Indywood Film Business Awards (Cinematography Awards + Shortfilm Awards)
08:00 PM - 09:00 PM Dinner and Networking Party



IndyWood

The confluence of world cinema and brings together passion and aspiration enabling enthusiasts to meet, connect and showcase.

ITINERARY



COMING SOON...

ADI

Association of Designers of India who is holding a meetup as part of its mission to create a world class network representing professional interests of Indian Design community, creating a meaningful interface between design professionals, people as users, the industry, education institutions and the policy makers.

ITINERARY

Time Activity Title Speaker Link
9:30-12:30 Workshop Empathy in action Shipra Bhutada- Founder & User Research Director at UCC https://theuserconnect.com/
1:00-4:30 Workshop Design Methodology Sahil & Manik https://www.grarri.com/about/
5:00-5:30 Talk From Visual Effects to World Building Sanath PC, Owner - Firefly creative studio Pvt Ltd https://www.linkedin.com/in/sanath-pc-b9232a25/
5:30-6:00 Talk Complexity science and Emergence Viswanath


VFX Summit

The amazing two-day event will feature panels, discussions and networking with an array of distinguished animation and visual effects professionals.

ITINERARY


Day 2
Time slot Topic Speaker
10:00-10:30 VFX: Past presant and future “AN INDIAN STORY” Sanath
10:30-11:00 VFX of Mission Mangal Suchit Mukherjee
11:00-11:45 The role of art in the age of Machine learning PC Vikram
11:45-12:15 Motion Capture your way into Visual Effects for Films & Games – An ABAI CoE perspective Shiji Sunil and Srinivas BS
12:15-01:00 Lunch
01:00-01:30 Modern Real-time in VFX Jayson Keysor - Riot Games
01:30-02:00 Impact of Visual effects in Advertising Aijaz Raisd
02:00-02:30 Winning at Cannes and super bowl Santhosh Gunaseelan
02:30-03:00 Enhancing Gaming experience with VFX Sashi Menon and Kailash Parmar
03:00-03:30 Being Third Eye of Film Maker Junaid Ullah
03:30-04:00 VFX IN/OUT -Redefines prospective Viral Thakkar
04:00-04:15 Tea and Coffee break
04:15-05:00 Masterclass Topic: “Unity for Films: Using real-time for virtual productions and animation” Arvind Neelakantan (Unity)
05:00-05:30 Genesis and the role of game changing technology in VFX production Shajy Thomas - Technicolor Film & TV
05:30-06:30 Technology innovations in VFX Magesh Palkrit, RK Chand, Ronak Sanghadia & Zameer Hussain, Mr. Arpanesh Mani, VP - Operations and Industry Alliance

DesiToons

Desi Toons, a one day conclave within Indiajoy, brings together all the stakeholders of the animation production, broadcasting and licensing industry. A celebration of Indian animation, the conclave will focus on indigenous IPs, the global potential of the same and the future of Indian animation.

ITINERARY


Time Events
9am— 10:00 am Registration and Badge Pick
10:00 - 10:40 am ( 40 mins ) + 5 Min Buffer Desitoons Inauguration
MC Intro
Welcoming the guests to the dias with introduction
MC welcome Rajiv for opening Auditorium
Rajiv Gives welcome address
MC invites Jayesh Ranjan Garu
Jayesh Ranjan garu speak
Mc invites Leena to Speak
Leena Speaks
MC welcomes Tapas on the dias
Tapas Speaks
MC calls for the Lighting of the lamp
Lighting of the Lamp
MC declares the event open
Closing remarks by MC
10:45-11:00 (15 mins) + 5 Min Buffer Opening Keynote : Anuradha Agarwal - Cluster Head Disney.
Keynote By Anuradha Agarwal MC makes the announcement and Invites Keynote to the dias
KEYNOTE
SUB : TO BE ANNOUNCED
11:05 -11:20 ( 15min ) Keynote - Biren Ghosh - Country Head - Technicolor
Keynote By Biren Ghosh MC makes the announcement and Invites Keynote to the dias
KEYNOTE
SUB : TO BE ANNOUNCED
11:25 -11:55 ( 30 min ) Fireside Chat Conversation with Leena Dutta
Fireside chat with Leena MC makes the announcement and Invites leena and Moderator to the stage
Chat : Leena and Moderator : Girish Menon
Topic to be announced
12.00 - 12.30 ( 30 min ) Broadcasters Panel
Broadcasters Panel MC makes the announcement and Invites Panelists and Moderator to the stage
Panelist : Anu Sikka , Uttam Pal, Kavitha, Sujoy . Moderator : Aashish Kulkarni
Panel Discussion and Q&A
Topic : Desitoons, Made in India and Made for India
Lunch - 12:30 - 1.30 pm LUNCH
01:30 pm—2.00 (30 mins) Govt Panel : Role of state govt in the growth of AVGI sector
Govt Panel MC makes the announcement and Invites Panelists and Moderator to the stage
Panelist : Shawket, Srinivas , Priyank Kharge, Satish Chandran Moderator : Ashish Kulkarni
Panel Discussion and Q&A
Topic : Role of state govt in the growth of AVGI sector
2:05 pm—2:20 pm (15mins) Journey of MLB - By Rajiv Chilaka
2:25 pm- 2:55 pm (30 mins) Producer Panel
Producer Panel MC makes the announcement and Invites Panelists and Moderator to the stage
Panelist : Manoj, Aashish Tapar, Niloy, Tejonidhi, Soumitra & Bharath Moderator : Girish
Panel Discussion and Q&A
Topic : Power Players
3:00 pm- 3:30 pm (30 mins) Digital Panel
Digital Panel MC makes the announcement and Invites Panelists and Moderator to the stage
Panelist : Saugato, Pranab Punj, Vijay Bhanushali, Vivek Bhutyani , Moderator: Anil W
Panel Discussion and Q&A
Topic : Kid Tech : " Engaging GenZ in the Digital world “‘
3.30 pm - 3.45 pm ( 15 min ) BARC Keynote - Rushab Mehta - DECODING THE INDIAN KID & THEIR VIEWING HABITS
3.45 pm - 4.00 pm ( 15 min ) HP Workstation Keynote and Showreel
4: 00 pm - 4:15 (15 mins) Tea break
4:15 pm- 4:45 pm (30mins) Licensing Panel
Licensing Panel MC makes the announcement and Invites Panelists and Moderator to the stage
Panelist : Jiggy G, Vijay B, Parminder, Bhavik Vora Moderator : Srini
Panel Discussion and Q&A
Topic : Transforming IP’s to Brands.
5:00 pm- 5:45 pm (45 mins) Theatrical Panel
Theatrical Panel MC makes the announcement and Invites Panelists and Moderator to the stage
Panelist : Anu Sikka, Rajiv Chilaka, Manoj, Uttam Pal Moderator : Anil Wanwari
Panel Discussion and Q&A
Topic : FUTURE OF INDIAN ANIMATED FILMS.
Closing Remarks MC

IndiaJoy Music Festival

Pandora is bringing some of India’s premier musicians and artists to come together for a mega music festival on the IndiaJoy week. The music festival will be a great place to relax and unwind after each long day of keynotes, discussions, networking and gaming.

ITINERARY


6pm-7pm 7pm-8pm 8pm-9pm
21 November Raas band MTV Hussle rapper DJ Zphytrone


Nodwin Gaming is bringing e-Sports to Hyderabad this year with some incredible competitions and heated games such as DotA 2, Brawl Stars, Clash Royale among many others through ESL, Redbull River Runes and more to come!

ITINERARY

ESL IP - Fall Season

Match Game Time From Time To Team A Team B
Semi Finals #1 Clash Royale 11:00 AM 12:00 PM Bhavya Smoke
Semi Finals #1 DOTA 2 12:15 PM 03:30 PM
Semi Finals #1 Clash Royale 03:45 AM 04:45 PM Mabbas Jon
Semi Finals #2 DOTA 2 05:00 PM 08:00 PM

Rainbow Six: Seige India Series 2019

Setup Day

IFM

Time Events Venue
10:30 AM - 04:00 PM Film Market Expo HICC Main Hall
12:00 PM - 03:00 PM Workshop by Vijay Armstrong Partnered by Nikita Distributors Meeting Room Level 1
01:00 PM - 02:00 PM LUNCH BREAK
03:00 PM - 04:00 PM Workshop Meeting Room Level 1
04:00 PM - 04:430PM Exhibitor Mementos Distribution By IFM Team
04:30 PM - 05:00 PM IFM Closing Ceremony

IGDC

India's premier game developers conference, IGDC imparts insights, skills, keeping in mind global trends making it the most significant event of its kind in South Asia.

ITINERARY


Influencer Connect

The razzmatazz of India’s largest Influencer conclave that provides a platform for aspirants to connect with celebrity influencers and industry experts.

ITINERARY


Time Slot Programme
10:00 AM - 10:15 AM Inauguration
10:15 AM - 10:35 AM No "Kushy" Kraft: The Laughter and the Riots Kusha Kapila
10:40 AM - 11:10 AM Panel - With great Influence comes great Responsibility
Srishti Dixit, Jovita George, Scherezade Shroff, Santoshi Shetty, Anupriya Kapur (Moderator)
11:10 AM - 11:30 AM Coffee and Tea Break
11:30AM - 12:00 PM Panel- How do influencers benefit from your platform (and challenges)
Winkl, IWMBuzz, Kofluence, Samosa
12:00 PM - 12:30 PM Fireside Chat- Social Media Brandits: The Fundamentals of Being a Brand
Karan Talwar (Bollywood Gandu), VIVA Harsha, Kedar Nimkar (Moderator)
12:35PM- 12: 55 PM Session by ShareChat
Farid Ahsan, Cofounder & COO, ShareChat
1:00 PM - 2:00 PM Lunch and Networking Break
2:00 PM - 2:20 PM A Million Miles: One Milestone at a Time
Sejal Kumar
2:25 PM - 2:55 PM Brands Panel
3:00 PM - 3:20 PM Session by Youtube Satya Raghavan, Director Of Partnerships, YouTube India.
3:20 PM - 3:35 PM Tea and Coffee Break
3:40 PM - 4:10 PM Panel- Influence Inc.- Concept, Content and Cash
Rahul Sharma, Nikita Varma, Tanish Sharma, Rishabh Rana, Sameeksha Bansal (Moderator)
4:15PM - 4:35 PM Out and Proud-My Story
Sushant Divgikr
4:40PM- 5:10 PM Panel- Compel with Content: Perfecting Passions
Sanjay Thumma (Vah-Chef), Dolly Singh, Ankita Katuri
5:15PM- 5:35PM Paving the Way to Hell-10M+ Bricks and Counting:
Round To Hell (Zayn, Nazim, Wasim)

IndiaJoy Music Festival

Pandora is bringing some of India’s premier musicians and artists to come together for a mega music festival on the IndiaJoy week. The music festival will be a great place to relax and unwind after each long day of keynotes, discussions, networking and gaming.

ITINERARY


6pm-7pm 7pm-8pm 8pm-9pm
22 November Theory band Vasudha Sharma DJ Shashank


Nodwin Gaming is bringing e-Sports to Hyderabad this year with some incredible competitions and heated games such as DotA 2, Brawl Stars, Clash Royale among many others through ESL, Redbull River Runes and more to come!

ITINERARY

ESL IP - Fall Season

Match Game Time From Time To Team A Team B
Semi Finals #1 Brawl Stars 11:00 AM 12:00 PM ODA Fusion Tom Esports
Semi Finals #1 CSGO 12:15 PM 03:30 PM Orgless5 D9
Semi Finals #1 Brawl Stars 03:45 AM 04:45 PM Mw Alpha Attituder Boiz
Semi Finals #2 CSGO 05:00 PM 08:00 PM Global Esports Blaze Esports

Rainbow Six: Seige India Series 2019

Match Game Time From Time To Team A Team B
UB M1 R6 Seige 11:00 AM 02:00 PM
UB M2 R6 Seige 02:30 AM 05:30 PM
UB Final R6 Seige 06:00 AM 09:00 PM

IGDC

India's premier game developers conference, IGDC imparts insights, skills, keeping in mind global trends making it the most significant event of its kind in South Asia.

ITINERARY


Influencer Connect

The razzmatazz of India’s largest Influencer conclave that provides a platform for aspirants to connect with celebrity influencers and industry experts.

ITINERARY


Time Slot Programme
9:30 AM - 10:00 AM Keynote Speech
10:00 AM -10:20 AM Fireside Chat
10:25 AM - 10:45 AM Panel-- Social Media getting you down? Mental Health in the age of Cyber Trolls
Anupriya Kapur, Viraj Ghelani, Padmavati Iyengar , Jovita George, Padma Priya (Moderator)
10:50 AM - 11:10 AM Session by TikTok
11:10 AM - 11: 30 AM Tea and Coffee Break
11:35 AM - 11:55 PM Performing Perceptions Merenla Imsong
12:00 PM - 12:30 PM Panel- Vernacular Vanguard: Influencing India in 100+ Ways
Sarat Chandra, Sriram Srikanth, Elvish Yadav, Saikiran (Moderator)
12:35 PM - 12:55 PM Platform Talk
1:00 PM - 2:00 PM Lunch and Networking Break
2:00 PM - 2:20 PM Managing your Managers
2:25 PM - 2:55 PM Panel- Forging the Right Links: The Art of Collaboration
Rajat Sharma, Kusha Kapila, Sukrit And Kashish, Faridoon Shahryar, Santu Misha (Moderator)
3:00 PM - 3:20 PM Tasteful Tastelessness: Why I do what I do
Brandon Rogers
10:50 AM - 11:10 AM Panel- Hear Hear: Piloting Presence through Podcasts
Naga Subramanya, Vijayendra Mohanty, Padma Priya, Kedar Nimkar
10:50 AM - 11:10 AM Influencing the Influencers - The Right Approach
Scherezade Shroff
4:00 PM - 4: 20 PM Session by TikTok
4:25 PM - 4:40 PM Closing

IndiaJoy Music Festival

Pandora is bringing some of India’s premier musicians and artists to come together for a mega music festival on the IndiaJoy week. The music festival will be a great place to relax and unwind after each long day of keynotes, discussions, networking and gaming.

ITINERARY



COMING SOON...


Nodwin Gaming is bringing e-Sports to Hyderabad this year with some incredible competitions and heated games such as DotA 2, Brawl Stars, Clash Royale among many others through ESL, Redbull River Runes and more to come!

ITINERARY

ESL IP - Fall Season

Match Game Time From Time To Team A Team B
Grand Finals Clash Royale 11:00 AM 12:00 PM TBD TBD
Grand Finals DOTA 2 12:15 PM 03:30 PM TBD TBD
Grand Finals Brawl Stars 03:45 PM 04:45 PM TBD TBD
Grand Finals CSGO 05:00 PM 08:00 PM TBD TBD

Rainbow Six: Seige India Series 2019

Match Game Time From Time To Team A Team B
LB M1 R6 Seige 11:00 AM 02:00 PM
LB Final R6 Seige 02:30 PM 05:30 PM
Grand Finals R6 Seige 06:00 PM 09:00 PM

Book Your Tickets

Indiajoy Global Youth Program

Globalopz will give some exceptional youngsters a chance to explore the latest digital technologies and network with international leaders through its Global Youth Program. Some of you talented individuals will be provided with an opportunity to join us at a six days festival where knowledge and fun are simultaneously integrated.

Click here to apply for the program

Venue

HICC Hyderabad

Kondapur, Izzathnagar, HITEC City, Hyderabad, Telangana 500081

Download Room Reservation Form

Organized By

Supporters

Country partners



Hospitality Partners





Media Partners

Powered by


FAQ's

Indiajoy is a congregation of various flagship events related to the Media & Entertainment industry and the counterpart. A weeklong Celebration of Indian Animation, VFX, Gaming, eSports, and Film content on a global level. Indiajoy is not just a B2B event. It brings together all the stakeholders of the Industry such as Governments, Corporates, Working professionals and Students, and caters Optimal opportunities and Entertainment. It's a one-stop destination to understand Media & Entertainment ecosystem in India.

Indiajoy 2019 has gotten bigger and better with the addition of some Exclusive Flagship events.

  1. The India Game Developers Conference (Game Development industry)
  2. Indywood Film Market (Film Industry)
  3. VFX summit (New) - Visual Effects Industry
  4. DesiToons (New) - Animation and OTT Industry
  5. Influencer Con (New) - Social Media Industry
  6. NODWIN esports arena (New) - Esports Industry
  7. Association of Designers of India - Design Industry
  8. Anthill Ventures - Investments
  9. Indiajoy Music Fest - Entertainment
  10. 2 or more invite-only events by Facebook, Apple and Google

Indiajoy is the ultimate platform for gaining knowledge of current trends, Upcoming technologies. The venue will help Grow network, Expand business, and Investment opportunities for various groups that belong to the Industry or someone who would like to explore for better understanding.

  1. Working professionals - Mainly for networking, new job opportunities, business opportunities. To gain knowledge in advance technologies etc… (VFX, Animation and Gaming Production Houses)
  2. Content Developers - New business opportunities, Potential partners, Networking (VFX, Animation and Gaming Production Houses)
  3. Service Providers - New business opportunities, Potential clients, Networking (VFX, Animation and Gaming Production Houses)
  4. Investors - New investment opportunities, Look for IPs, partnerships, and acquisitions, etc... (From Different sectors)
  5. Governments - Tie-up with large-scale organizations for mutual benefits.
  6. Publisher - Lookout for content developers to publish in their platform on profit sharing basis (Games, TV series and movies )
  7. Foreign Delegates: Come as speakers, Visitors, Investors and publishers
  8. Software Developers such as Autodesk, Adobe, Nuke, substance painter
  9. hardware developers such as Logitek, Dell, Benq etc…
  10. Students - To get inspired, To gain knowledge, To meet their future mentors. To imprskills, To build connections etc.... (Colleges and Institutes)
  11. Some General Audience - to understand the Industry better
  • Opportunity to Explore different verticals of the Indian Media & Entertainment industry in one place
  • 10x bigger than regular events thus more significant scope for the best value for your time, money, and efforts.
  • Opportunity to meet the maximum number of stakeholders of the industry in one place.
  • A noteworthy event in the international calendar as November is the ideal weather in India. Indiajoy enables International delegates from more than 50 countries to complete all their business tasks in one visit. Indian delegates can attend International delegates interactive sessions.
  • Great value though Indiajoy All Events Access Pass. Passes available at a different price range.
  • Join evening Music gala for free while some headliner artists are giving their best performances.

Majority of the events will hold speaker session, Exhibition, Competitions, and Networking VIP dinner. With Expo pass, you can only attend the Expo area and Music event, which will happen at the lawn area. However, with All Events Access Pass, you can visit all speaker sessions including workshops, seminars, competitions etc

Note:-

*There are some close group invite-only events like Facebook, Apple, and Google for which you need to register first. You can't attend these events without invitation. Contact us for more details

*All events access pass is not valid for Networking VIP dinner

Tell us more about your event by reaching out to us through the contact us section. If your event is qualified to be part of Indiajoy Festival, We will give you free space, electricity, and branding.

Apart from state sponsorship, There is an exclusive presenting sponsorship opportunity in Indiajoy festival. Our presenting sponsor will receive the best of the best visibility and advantage of being an umbrella sponsor. Please reach out to us through the contact us section.

We have a Country pavilion program which streamlines your experience at Indiajoy to the best extent we can. Apart from pavilion space and passes, We will help you with the Invitation letter, connect with the necessary hospitality partners and local companies.

If you are interested in booking a stall, please reach out to us through the contact us section which has all the details

Yes. Depends on the number of passes you want to purchase. We provide bulk discounts for corporate and academies. Please reach out to us through the contact us section

Yes, tickets can be purchased on site. However, it is beneficial for you to purchase tickets now or before October 15th at a discounted rate before the Earlybird offer expires

All tickets are non-refundable, so please think carefully before purchasing a ticket.

No, different events are held on different days. For more information please check our website schedule which gets updated regularly to get more information on the events.